# SDR USAA2013042200007

- Difficulty date: April 17, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 63,346 hours, 42,205 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 65C2638428
- Part serial: 3727V
- Condition: Delaminated
- Location: Rt Elevator Tab
- Part time: 40,129 hours, 26,480 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - DELAMINATION ON RIGHT ELEVATOR TAB AT TRAILING EDGE APPROX 62 INCHES OUTBOARD FROM THE INBOARD TRAILING EDGE.  REPAIRED RIGHT ELEVATOR TAB AT TRAILING EDGE IAW B737 SRM 51-70-17 & EA 104715.
